首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Optimal Resource Allocation to Reduce an Epidemic Spread and Its Complication
  • 本地全文:下载
  • 作者:Paolo Di Giamberardino ; Daniela Iacoviello
  • 期刊名称:Information
  • 电子版ISSN:2078-2489
  • 出版年度:2019
  • 卷号:10
  • 期号:6
  • 页码:213-229
  • DOI:10.3390/info10060213
  • 出版社:MDPI Publishing
  • 摘要:Mathematical modeling represents a useful instrument to describe epidemic spread and to propose useful control actions, such as vaccination scheduling, quarantine, informative campaign, and therapy, especially in the realistic hypothesis of resources limitations. Moreover, the same representation could efficiently describe different epidemic scenarios, involving, for example, computer viruses spreading in the network. In this paper, a new model describing an infectious disease and a possible complication is proposed; after deep-model analysis discussing the role of the reproduction number, an optimal control problem is formulated and solved to reduce the number of dead patients, minimizing the control effort. The results show the reasonability of the proposed model and the effectiveness of the control action, aiming at an efficient resource allocation; the model also describes the different reactions of a population with respect to an epidemic disease depending on the economic and social original conditions. The optimal control theory applied to the proposed new epidemic model provides a sensible reduction in the number of dead patients, also suggesting the suitable scheduling of the vaccination control. Future work will be devoted to the identification of the model parameters referring to specific epidemic disease and complications, also taking into account the geographic and social scenario.
  • 关键词:epidemic diseases modeling; optimal control; vaccination and therapy; optimal resource allocation epidemic diseases modeling ; optimal control ; vaccination and therapy ; optimal resource allocation
国家哲学社会科学文献中心版权所有